Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 3071  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
E–CASE REPORT
Year : 2013  |  Volume : 58  |  Issue : 3  |  Page : 244

Baboon syndrome induced by hydroxyzine


Department of Dermatology, Fattouma Bourguiba Hospital, Monastir, Tunisia

Correspondence Address:
Hayet Akkari
Department of Dermatology, Fattouma Bourguiba University Hospital, Monastir 5000
Tunisia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.110871

Rights and Permissions

Hydroxyzine-induced drug eruptions are very rare. We report here a typical case of drug-related Baboon syndrome or symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) which was induced by hydroxyzine in a 60-year-old man. The diagnosis was confirmed by positive patch and oral accidental provocation tests with hydroxyzine. Patch tests and oral provocation tests with cetirizine and levocetirizine were negative. A review of the literature identified only 17 reported cases of hydroxyzine-induced drug eruptions. To the best of our knowledge, we report here the first case of hydroxyzine-induced SDRIFE.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4463    
    Printed55    
    Emailed0    
    PDF Downloaded91    
    Comments [Add]    
    Cited by others 2    

Recommend this journal